Lu Qin-he, Xu Zheng-fan, Lin Fu-qin, Liu Zeng-rong. The Global Bifurcation Structure of a Kind of Digit Mapping[J]. Applied Mathematics and Mechanics, 1991, 12(2): 185-193.
Citation: Lu Qin-he, Xu Zheng-fan, Lin Fu-qin, Liu Zeng-rong. The Global Bifurcation Structure of a Kind of Digit Mapping[J]. Applied Mathematics and Mechanics, 1991, 12(2): 185-193.

The Global Bifurcation Structure of a Kind of Digit Mapping

  • Received Date: 1990-03-23
  • Publish Date: 1991-02-15
  • The global structure of the mapping Tn:x→[x2]n is studied. The symmetric unconnected substructures of T2 is coincident with [1] by computer, but for n=3 the symmetry of these substructures vanishes. As n is increasing, the global bifurcation structure of T2 is shown. Finally, similar results for the mapping Tn:x→[μx2]n are also proved.
  • loading
  • [1]
    Dewdney,A.K.,Computer recreations,Scientific American,253,2(1985).16-21.
    [2]
    Hao Bai-lin,Elementary Symbolic Dynamics and Chaos in Dissipative System,World Scientific,Singapore(1989).
    [3]
    Collet,P.and J.P.Eckman,Iterated Maps on the Intervalas Dynamical System.Birkhausre,Boston(1980).
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1741) PDF downloads(628) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return